Border tax adjustments: Do they distort trade?
Gene Grossman
Journal of International Economics, 1980, vol. 10, issue 1, 117-128
Date: 1980
References: Add references at CitEc
Citations: View citations in EconPapers (65)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(80)90035-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:10:y:1980:i:1:p:117-128
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().